MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturing reference: 3005334138-2019-00527, 3005334138-2019-00528, 2030404-2019-00096, 2030404-2019-00097.Following an ablation procedure a pericardial effusion occurred.Two hours following the procedure the patient experienced slight dizziness.Echocardiography diagnosed an effusion approximately 15 mm circular in the front of the right atrium and right ventricle.A pericardial effusion was performed to stabilize the patient.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was not reviewed as the batch number was not available.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.
 
Event or Problem Description
A pericardiocentesis was performed to stabilize the patient.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key9097466
Report Number2030404-2019-00095
Device Sequence Number16819452
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public05414734303002
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER X2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight97